# SDR SWIA202156496

- Difficulty date: January 11, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N793SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10295
- Aircraft time: 30,847 hours, 18,755 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Part number: CC670394003
- Condition: Worn
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AFT CARGO DOOR, DOOR TRACK RUBBER STOPS ARE WORN (4EA)   (C-CHECK) RO 2/28/2021   REMOVED AND REPLACED AFT CARGO DOOR, DOOR TRACK RUBBER STOPS IAW CRJ700 AMM 52-31-23-000-801-A02, 52-31-23-400-802-A01.  OPS TEST GOOD.
